# SDR 070045

- Difficulty date: February 19, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: AYLF97321
- Part serial: 11835
- Condition: Out Of Adjust
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FLIGHT 516 IDA/LAS - FLIGHT CREW REPORT "L ICE PROTECT TEMP HIGH" ANNUNCIATOR ILLUMINATED WITH AIRFOIL ANTI-ICE ON.  QRH PROCEDURE APPLIED AND LIGHT EXTINGUISHED.  LAS VEGAS MAINTENANCE TROUBLESHOT THE SYSTEM TO A FAULTY LT TEMPERATURE SENSOR.  REMOVED AND REPLACED TEMP SENSOR PER AMM 30-10-06.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER 30-10-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
